# SDR UPS98227949

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxy Mask
- Condition: Deployed
- Location: Row 4abc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 4ABC O2 CANISTER AND MASK DEPLOYED AND O2 GENERATOR USED.  REMOVED AND REPLACED O2 GENERATOR AND REPLACED MASKS CKS OK IAW MM 35-00-00.
